Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    I-WISH-A-MF-WOULD is offline Associate Member
    Join Date
    Aug 2004

    Qv Prop Update...

    F*ck this sh*t going on 3 weeks (100mg ED down to 50 mg ED)my gear is good but I can't take it still can barley move, sick and very tired and running a low grade fever around the clock . I take my hat off to those that do run QV Prop and suck it up. However (comma) I do have B-12 and sesame oil on the way. With these products what can I expect? Especially the B-12. I'll try mixing up the Prop again ( I still have 5 bottles) but I've mixed 50mg of Prop with Test E 250mg and it still brought the b*tch out of me. I here a lot of good things about Prop but I'll never buy QV Prop again.

  2. #2
    Angelis's Avatar
    Angelis is offline Banned
    Join Date
    Jun 2004
    Montreal (Canada eh!)
    bro buy a powder and make it urself Vet products tend to have a high BA% which makes it really painful and human grade Prop is usually im guessing QV Prop hurts like a BITCH... I sugest that you buy some powder and mix it urslef ive heard some very reliable people say they mix it at 1%BA and it doesnt crash at 1% it wouldnt be painful at all... try it next time you order bro!

  3. #3
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    QV prop hurts like hell but it the gains I got from it was well worth it.
    Mix it with some oil or b12 and you should be ok.

  4. #4
    PT's Avatar
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    United States
    if it hurts that bad mix it with some b-12 you can get it at anabolicreview-research for a good price. i shoot about 100mgs of qv test prop ed and i got used to it. it dosnt bother me at all anymore.

  5. #5
    naturalselection's Avatar
    naturalselection is offline Junior Member
    Join Date
    Mar 2004
    if you are injecting 100mg qv prop eod, how much b-12 do you mix in there?

  6. #6
    Clarkk is offline Junior Member
    Join Date
    May 2004
    Hey Bro,

    If you have a fever you probably have an infection. You need antibiotics or the pain will stay. Many people have some left over in the medicine cabinet. Just get some and take some (usually two a day) for ten days.

    I ran QV prop and got an infection. After the infection was gone, I still had OV Prop pain until day 24 or 25. Then I never got the Prop pain again. Many say that your body eventually gets used to it.

  7. #7
    CYKOTIK is offline Associate Member
    Join Date
    Aug 2004
    Yeah i agree, i shot 150mg and 200mg of deca for my first shot about 5 days ago and i still have pain there then i thought i will forget the prop after that first shot because i was in so much pain for the next 2 days. I shot a ml of sus and 200mg of deca yesterday and im in just as much pain so i think it really depends on the person! Oh yeah i had a slight fever and cold chill the next day after taking the prop.
    Last edited by CYKOTIK; 09-14-2004 at 08:30 AM.

  8. #8
    Braveheart2233 is offline New Member
    Join Date
    Sep 2005
    god dam bro dont go down that road. QV is ****ing garbage. i dont care what anyone says about it i ****in will never go back to vet grade. There simply shit. Hit me back at southshoresurfng on aim sometime and ill point you in the right direction. Bodybuilding is a priesthood. It takes time and experiance. Dont ever take that shit if its gonna make you sick like that theres so much better and safer shit out there...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts